MathSciNet Relay Station
MathSciNet bibliographic data
MR2552252 (2011b:37010) 37A35 (28D05 37A15 37A20)
Bowen, Lewis Measure conjugacy invariants for actions of countable sofic groups. J. Amer. Math. Soc. 23 (2010), no. 1, 217–245.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement